# SDR CKSA96053

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355508
- Condition: Failed
- Location: Rt Mlg
- Part time: 45,362 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KNGU - UPON GEAR RETRACTION, HYDRAULIC PRESSURE DROPS TO 800 PSI, 'GEAR NOT LATCHED' LIGHT AND 'GEAR DOOR' LIGHT ILLUMINATED.  (SECONDARY GEAR WARNING LIGHTS SHOW (R) MAIN GEAR AND (R) MAIN GEAR DOOR UNSAFE LIGHTS) AFTER CYCLING GEAR, HYDRAULIC PRESSURE RECOVERS AND (R) MAIN GEAR RETRACTS SLOWLY.  ALL OTHER HYDRAULIC INDICATIONS NORMAL.  GEAR PINS INSTALLED AND SAFTIED.  INSPECTED AIRCRAFT AND FOUND SAFE FOR INTENDED FERRY FLIGHT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR RETRACT CYLINDER.  CYCLED SYSTEM SEVERAL TIMES.  OPS CHECKED AND LEAK CHECKED GOOD IAW DC-8 MM CHAPTER 32-30-0.  (M)
